Content deleted Content added
Citation bot (talk | contribs) m Alter: volume. | You can use this bot yourself. Report bugs here.| Activated by User:Nemo bis | via #UCB_webform |
m Open access bot: doi added to citation with #oabot. |
||
Line 16:
* {{Citation | last1=Bruns | first1=Winfried |last2=Gubeladze | first2=Joseph | last3=Henk | first3=Martin | last4=Martin | first4=Alexander | last5=Weismantel | first5=Robert | title=A counterexample to an integer analogue of Carathéodory's theorem | doi=10.1515/crll.1999.045 | year=1999 | journal=[[Journal für die reine und angewandte Mathematik]] | volume=1999 | pages=179–185 | issue=510}}
* {{Citation | last1=Cook | first1=William John | last2=Fonlupt | first2=Jean | last3=Schrijver | first3=Alexander | authorlink3=Alexander Schrijver|title=An integer analogue of Carathéodory's theorem | doi=10.1016/0095-8956(86)90064-X | year=1986 | journal=Journal of Combinatorial Theory, Series B | volume=40 | issue=1 | pages=63–70| doi-access=free }}
* {{Citation | last1=Eisenbrand | first1=Friedrich | last2=Shmonin | first2=Gennady | title=Carathéodory bounds for integer cones | doi=10.1016/j.orl.2005.09.008 | year=2006 | journal=Operations Research Letters | volume=34 | issue=5 | pages=564–568| url=http://infoscience.epfl.ch/record/121640 }}
* {{cite journal |author = D. V. Pasechnik |title=On computing the Hilbert bases via the Elliott—MacMahon algorithm |journal=Theoretical Computer Science |volume=263 |issue=1–2 |year=2001 |pages=37–46 |doi=10.1016/S0304-3975(00)00229-2}}
|